# SDR UPS04243076

- Difficulty date: August 13, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 217 STR 25L.   AREA PAINT STRIPPED IAW MM 51-20-15.  TRIMMED CORRODED AREA IAW SRM 53-30-03 AND REPAIRED AREA IAW SRM 53-30-3 FIG. 3.
